I had a concussion almost 2 weeks ago. I took 1 low dose asprin over the weekend and now I'm worried I may have caused bleeding, should I be ok? I've read that it should only be a problem after the first 48 hours but I'm notrying sure.
Did you find this post helpful?
|

User Profile
replied October 12th, 2016
Hello and welcome
Your concern is appreciated
I dont think that it has caused any bleeding as single dose cant be enough to do that and if you meant bleeding in brain then you should know that any bleeding in brain manifest it self. Single dose of aspirin in healthy people will not be causing bleeiding that significant.

Hope it helps
Thanks


|
Did you find this post helpful?
Quick Reply
Must Read
How can you tell if a headache is serious, or not? What types of headaches are there? Get started learning the facts about headache here....
Do you know when to seek help for headache symptoms? Learn more about symptoms of the four different types of headaches...and when to go to a doctor here....
Headaches can be caused by various medical conditions. Learn which tests doctors use to diagnose problem headaches...and who you should see to start diagnosis....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Brain and Head Injuries , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.